# SDR YENA2024060500837

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 10,759 hours, 2,008 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 73390212
- Part serial: 733902IN11269
- Condition: Failed
- Location: Probe Heat
- Part time: 10,759 hours, 2,008 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1190, SAN-JFK. (ETOPS) 'ANTI-ICE CAPT AOA; REMOVED AND REPLACED PROBE HEAT COMPUTER IAW AMM 30-31-34. OPS CHECK OK. MSG CLEARED.'
